# SDR SIMA20120818005

- Difficulty date: August 18, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 25,266 hours, 22,314 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLIGHT 2726, CREW REPORTED DURING DESCENT OUT OF FL370,  RECEIVED "IAS" COMPARE FLAGS ON BOTH FIRST OFFICERS AND CAPTAINS PFD.  CAPTAIN`S IAS WAS UNRELIABLE, SHORTLY AFTER RECEIVED AN AMBER "ALT" COMPARE FLAGS AS WELL.  SELECTED NR 2 ADC ON CAPTAIN`S REVERSIONARY PANEL, EXITED IMC/ICING CONDITIONS  AND DIVERTED.  AFTER LANDING IN WARMER TEMP DESELECTED ADC REVERSION ALL FLGHT INSTRUMENTS APPEARED NORMAL.  COMPLETED AOM VOL 1 CHECKLIST AND DECLARED AN EMERGENCY AND ELECTED TO DIVERT.  LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED WATER FROM CAPTAIN`S PITOT SYSTEM PER MM 34-30-00 AND PERFORMED OPS CHECK PER MM 34-15-00.  OPS CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.
